# SDR MASA2010052700555

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 18,225 hours, 14,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT AFT EMERGENCY DOOR CAUTION INTERMITTENT.  ADJUSTED LT AFT EMERGENCY DOOR PROX SWITCH.
